Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/16202
Title: The prescribed mean curvature problem with Neumann boundary conditions in FLRW spacetimes
Authors: Torres, Pedro J.
Keywords: Neumann boundary conditionradially symmetric solutionssingular φ- Laplacianprescribed mean curvature functionFriedmann-Lemaître-Robertson-Walker spacetime
Issue Date: 2017
Publisher: EUT Edizioni Università di Trieste
Source: Pedro J. Torres, "The prescribed mean curvature problem with Neumann boundary conditions in FLRW spacetimes", in: "Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics", 49 (2017), Trieste, EUT Edizioni Università di Trieste, 2017, pp. 19-25
Journal: Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics
Part of: 49 (2017)
Abstract: 
We provide sufficient conditions for the existence of solution of the radially symmetric prescribed curvature problem with Neumann boundary condition on a general Friedmann-Lemaître-Robertson-Walker (FLRW) spacetime.
Type: Article
URI: http://hdl.handle.net/10077/16202
ISSN: 0049-4704
eISSN: 2464-8728
DOI: 10.13137/2464-8728/16202
Rights: Attribution-NonCommercial-NoDerivatives 4.0 Internazionale
Appears in Collections:Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics vol.49 (2017)

Files in This Item:
File Description SizeFormat
02_RIMUT_Torres.pdf256.53 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

106
checked on Oct 16, 2019

Download(s)

28
checked on Oct 16, 2019

Google ScholarTM

Check

Altmetric


This item is licensed under a Creative Commons License Creative Commons